# SDR AALA201801269016

- Difficulty date: January 25, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 22,221 hours, 8,260 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: O-Ring
- Condition: Leaking
- Location: Assist Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR ASSIST BOTTLE PRESSURE LOW.  REPLACED THE O-RINGS IN THE 3L DOOR PERCUSSION MECHANISM IAW AMM 52-10-00.
